Twining And Diarrhea Each Time You Consume Processed Foods On A History Of Dysentery?
Hello, I want to ask. I have a history of dysentery. since then, every time I eat all kinds of processed products such as noodles and kwetiaw, I can be sure that I will experience a stomach twisting with diarrhea (increased bowel intensity). Please explain and the solution. thanks.
Thank you for asking HealthReplies.com.
Dysentery is a digestive tract infection that can be caused by bacteria and amoeba. Although it can cause quite severe complaints, namely in the form of diarrhea, bloody or slimy stools, nausea, vomiting, abdominal pain, fever, to dehydration, with proper and quick handling, often this condition can heal without leaving serious complications later in life.
The twisting and diarrhea that you experience after consuming processed foods (including noodles or kwetiaw) may be caused by digestive disorders that begin with diarrhea that you experience before. It could also be, wrapped around and diarrhea due to other triggers, such as malabsorption, digestive infections, intolerance, poisoning, inflammation of the intestine, irritable bowel syndrome, and so on.
If the twists and diarrhea you experience are mild, and improve on their own without the need for special treatment, often this condition is not dangerous. However, if your complaints are very often repeated, felt with great intensity, especially for example to cause decreased appetite, impaired nutritional status, and you can not do normal activities as usual, you should remain vigilant and check yourself directly to the doctor or specialist in internal medicine, yes ... Some supporting tests, such as ultrasound, endoscopy, stool examination, blood tests, etc. may also be recommended by the doctor if you feel necessary.
At this time, try the following steps first:
Limit your consumption of processed, instant, and excessive preservative foods. Increase your consumption of foods that are easily digested, processed naturally and organically. Limit your consumption of foods that are too spicy and oily. feels twisted, compress your stomach with warm water before taking any medicine. Don't carelessly take medication, unless it's prescribed directly by the doctor.